# SDR AALA20040699

- Difficulty date: June 25, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER THREE GANTRY BEAM AT FRAME 49 IS CRACKED APPROXIMATELY .50 INCH LONG.  AREA WAS MODIFIED PER ECO 1273AD TO ACCOMPLISH NDT INSPECTION.  STOP DRILLED CRACK.  HIGH FREQUENCY EDDY CURRENT CONFIRMED CRACK TERMINATION IN HOLE.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH ESO 30595 DATED JUNE 25, 2004 REPAIR NUMBER 40 51300 3477.
